# SDR IPXA2020010250508

- Difficulty date: December 30, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 43,911 hours, 6,549 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65B0210050S
- Part serial: 000709
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ART OTBD AILERON T/E UPPER SKIN DENTS 5 EAREPAIRED PER EO B747-5750-74252-B
